# SDR C2XA02IA140

- Difficulty date: July 7, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 65191
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  WHILE PERFORMING MAINTENANCE THE MECHANIC NOTED THAT THE GALLEY EMERGENCY LIGHTS FAILED TO ILLUMINATE.  IAH-  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY POSITION #2, PERFORMED A OPERATIONAL CHECK NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVECD, WHEN RELEASED FROM MOD LINE.
